# SDR GTIA2020032635128

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 16,899 hours, 7,427 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PASSING 10000 ALL CREW REPORT SMELLING DIRTY SOCK ODOR-PERF TSM 05-50-00-810-831-A PERF ENG 1&2 AND APU RUN. FOUND APU TO BE SOURCE OF ODOR. PER DECONTAMINATION OF ECS PER AMM 21-00-00. R&R RECIRC FILTERS PER AMM 21-21-41. NO DEFECTS NOTED AT THIS TIME. REF LBP 2611460-2 FOR APU OIL LEAK
